# SDR CALA2025012402007

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 79,518 hours, 29,142 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

MULTIPLE LEFT ENGINE COMPRESSOR STALLS DURING CLIMBOUT.  SHUTDOW N PER QRH. DEBRIEFED CREW UPON RETURN TO GATE. THEY REPORT THAT L ENG COMPRESSOR STALL HAPPENED 4 TIMES AT APPROXMITELY 4000 FT WITH ENG POWER AT CLIMB OUT. PAX REPORTED FIREBALL BLOWING AFT OF ENGINE. ENG WINDMILLED FOR ABOUT 15 MIN AFTER SHUT DOWN AND PILOTS DID NOT NOTICE IF THERE WAS OIL PRESSURE OR NOT DURING WINDMILLING. UPON INSPECTION FOUND STRONG EVIDENCE OF FIRE AFT OF ENGINE. INBOARD CANOE AND LOWER HALF OF FLAP IS BLACK WITH SOOT AND SHOWS EVIDENCE OF CHARING.  COMPLETED BORESCOPE INSPECTION OF #1 ENG (ESN 0639) AFTER REPORTED COMPRESSOR STALL. INSPECTION COMPLETED ON STG 4 BOOSTER BLADES, STAGES 1,4 AND 8 HPC BLADES, HPT BLADES, STAGE 1 LPT BLADES.  DUE TO OBSERVED DAMAGE, COMPLETED STG 2 HPC BLADES. IAW AMM 71-00-00-210-801-F00 STEP 5.D. (4). FOUND DAMAGE OUT OF LIMIT ON HPC STG ONE BLADE. REF LOGPAGE 3612773 FOR WING INSPECTION
